Jusprin 81 mg oral tablets

Product

Acetylsalicylic Acid 81 mg.

Composition

  • Contains 20 enteric-coated tablets.
  • Each tablet contains 81 mg acetylsalicylic acid.

Indications

Inhibition of platelet aggregation, e.g. in reinfarction prophylaxis, acute myocardial infarction, in unstable angina pectoris, after vascular surgery or interventions (e.g. PTCA, CABG), for the prevention of transient ischaemic attacks (TIA) and cerebral infarction after the onset of precursor stages, to prevent thrombosis of the coronary blood vessels in patients with multiple risk factors; for long-term prophylaxis of migraine.

Directions

This medicament is used for adults only as follows:

  •  in unstable angina pectoris, in reinfarction prophylaxis and after arterial surgery or interventions: 1 To 3 tablets daily.
  •  in acute myocardial infarction 1 To 2 tablets daily. The first tablet should be chewed.
  • For the prevention of transient ischaemic attacks and cerebral infarction: 1 To 3 tablets daily.
  • For the prevention of thrombosis of the coronary blood vessels and for prophylaxis of migraine: 1 To 2 tablets daily. Take with plenty of liquid.
  •  Following arterial vascular surgery or intervention, e.g. after ACVB, in PTCA 1 To 3 tablets daily.

Warning

Do not take this product in the following cases:

  • If you are allergic to the active ingredient, other non-steroidal antiinflammatory drugs or if you have gastric or duodenal ulcers.
  • If you have asthma, stomach problems that persist or recur, severe liver and kidney damage or bleeding problems, do not take this product unless directed by a doctor.
  • If you are pregnant or nursing a baby, do not use this product except under advice of a doctor.
  • Do not use this product for longer periods of time unless directed by a doctor.
  • In case of accidental overdose, contact a physician immediately.
  • This product is not for use in children.
  • Keep out of reach of children.

Drug interaction precaution

Do not take this product if you are taking a prescription drug for anticoagulation (thinning the blood), sulfonylureas, methotrexate, digoxin, barbiturates and lithium, sulfonamides and its combinations, valproic acid, aldosterone antagonists and loop diuretics, antihypertensives and uricosurics unless directed by a doctor. Acetylsalicylic acid may increase the risk of gastrointestinal bleeding when taken simultaneously with corticosteroids or alcohol.

Side effects

Possible side effects include gastrointestinal disorders or, rarely, ulcers, & allergic reactions.


Discover more from Pharma Guide

Subscribe to get the latest posts sent to your email.